Couldn't find what you looking for?

TRY OUR SEARCH!

I have been treated for a STD. I have been retested and the infection has gone (thank god!).
The only problem is i have this green/yellow discharge, and lots of it. I wear a pantie liner, this is full by mid afternoon! It smells a little funny too! Ive also been suffering from itching and a rash on my knicker line!
Can any one help me?

Loading...

If you were treated with antibiotics for the STD then the antibiotic might have killed off some of the healthy bacteria in your body. Antibiotics don't really know what bacteria to kill, they just kill all or most of them and sometimes your good bacteria is killed in the process.

These beneficial bacteria in your vagina (as well as a correct PH) help keep the bad bacterias (like canidis/yeast) from multiplying and causing a vaginal infection.

I'm suspecting it's a yeast infection because sometimes those are common after being on antibiotics. Smelly, yellow/white chunky discharge and itching are the signs of a yeast infection. You can either go to the doctor and get a culture done or you can test yourself by buying a test (for about $20) from your local pharmacy.

If you have one you'll need to buy Monistat or any similar yeast infection cream.

I'd say it might be another possibility but that's just another STD and since you say you've been checked I'm assuming it's just a yeast infection. It might be beneficial to just see your obgyn and get a culture done so she can rule out to make sure it's really a yeast infection and not something else bacterial. You want to get rid of this, aferall, it sounds quite unpleasant!

ALSO.... DON'T have unprotected sex from your partner until this has cleared up. If you have, he will have to get checked out too. Bacterial & yeast infections can travel to men (sometimes with no symptoms) then they can pass them back to you.
Reply

Loading...

Did you take antibiotics for your STD? If so, there is a chance that these antibiotics destroyed your normal vaginal flora and you are now suffering from a yeast infection (thrush) because of that. That is pretty common I think. You then need to get Canesten vaginal tablets or you could try inserting tampons with yogurt if you prefer a more natural route. Your yellow vaginal discharge should stop soon enough, along with the itching. 

Of course, don't assume... always have it checked out. Just because you had an STD treated before doesn't mean it didn't come back or that you can't now have another STD.

Reply

Loading...